Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Decrease in stamina, gained weight, reduction in Hb level. What is the reason?

Hi. I am 25 years old male. I have been a very good runner and have been 2 mile race winner for the last 4 years. But for the last 3 months my stamina has alarmingly decreased. Now I hardly run a single mile. There is no change in my diet . I regularly take milk, eggs , fruits etc. There is no loss in my weight, rather I have gained nearly 3 lbs. But there is a slight reduction in Hb level which I noted few days ago. It used to be 14 earlier but now it has reduced to 12.2. Please tell me what can be the reason of my loss of stamina?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
if everything is clear it might be food protein reactions as suddenly the food protein react with body protein to cause these problems
get blood serum tests for specific antibodies for milk wheat potato chana and other food you take after consulting allergeologist and immunologist
get the food withdraw by to get results
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor